IEEE - Institute of Electrical and Electronics Engineers, Inc. - Interconnection of nonlinear causal systems

Author(s): J.A. Ball ; J.W. Helton
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1989
Volume: 34
Page Count: 9
Page(s): 1,132 - 1,140
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.40742
Regular:

For nonlinear systems it is not a mathematically obvious fact that the simplest feedback system yields equations which are solvable, even when the gain in the loop is >

Advertisement